Asymptotic properties of the spectrum of neutral delay differential equations

Kyrychko, Y N, Blyuss, K B, Hövel, P and Schöll, E (2009) Asymptotic properties of the spectrum of neutral delay differential equations. Dynamical Systems, 24 (3). pp. 361-372. ISSN 1468-9367

Full text not available from this repository.

Abstract

Spectral properties and transition to instability in neutral delay differential equations are investigated in the limit of large delay. An approximation of the upper boundary of stability is found and compared to an analytically derived exact stability boundary. The approximate and exact stability borders agree quite well for the large time delay, and the inclusion of a time-delayed velocity feedback improves this agreement for small delays. Theoretical results are complemented by a numerically computed spectrum of the corresponding characteristic equations.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Yuliya Kyrychko
Date Deposited: 06 Feb 2012 19:50
Last Modified: 04 Apr 2012 10:52
URI: http://sro.sussex.ac.uk/id/eprint/22455
📧 Request an update